# SDR WX0A2025041132383

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,559 hours, 21,615 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) ODOR EVENT RETURNED, PERFORMED QRH , PACK 2 DEACTIVATED & ODOR WENT AWAY.  DURING TSHOOTING AMM 49-00-00-200-811-A FOUND OIL IN FCU DRAIN PORT, R & R APU FCU IAW AMM 49-32-11-000-003-A-400-003-A. APU COOLING FAN HAD OIL ON BOTTOM OF UNIT & AROUND DUCTS, R & R CLEANED APU OIL COOLER FAN PER 3.C IN TC 21-000-002. NO LEAKS NOTED INSIDE OIL COOLING FAN. REINSTALLED COOLING FAN IAW AMM 49-52-51-400-002-A. REMOVED & CLEANED APU OIL COOLER FAN PER 3.C IN TC 21-000-002. NO LEAKS NOTED INSIDE OIL COOLING FAN. REINSTALLED COOLING FAN IAW AMM 49-52-51-400-002-A. DURING REPLACEMENT OF FUEL CONTROL UNIT, NOTED OIL WETTING ON OTBD SIDE OF OIL COOLER UNDER WELD. REPLACED APU OIL COOLER IAW AMM 49-91-44.
